MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM; HIP COMPONENT
Model Number 38HM1052
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient has been experiencing pain in his left hip and high levels of chromium and cobalt were confirmed by a blood test.Additional information received on 07/30/2020: adding scheduled revision surgery date and patient name.

Brand Name
CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10428832
Report Number3010536692-2020-00584
Device Sequence Number16742113
Product Code LZO
UDI-Device IdentifierM68438HM10521
UDI-PublicM68438HM10521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38HM1052
Device Catalogue Number38HM1052
Device Lot Number11638949010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;